AMS eContent Search Results
Matches for: msc=(16T05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Marc Keilberg. Examples of non-$FSZ$ $p$-groups for primes greater than three. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Diego Berdeja Suárez. Integral presentations of quantum lattice Heisenberg algebras. Contemporary Mathematics 683 (2017) 247-259.
Book volume table of contents   
View Article: PDF

[3] Serge Skryabin. Finiteness of the number of coideal subalgebras. Proc. Amer. Math. Soc. 145 (2017) 2859-2869.
Abstract, references, and article information   
View Article: PDF

[4] Iván Angiono, César Galindo and Leandro Vendramin. Hopf braces and Yang-Baxter operators. Proc. Amer. Math. Soc. 145 (2017) 1981-1995.
Abstract, references, and article information   
View Article: PDF

[5] Pavel Etingof and Chelsea Walton. Finite dimensional Hopf actions on deformation quantizations. Proc. Amer. Math. Soc. 145 (2017) 1917-1925.
Abstract, references, and article information   
View Article: PDF

[6] Akira Masuoka and Taiki Shibata. Algebraic supergroups and Harish-Chandra pairs over a commutative ring. Trans. Amer. Math. Soc. 369 (2017) 3443-3481.
Abstract, references, and article information   
View Article: PDF

[7] Jingcheng Dong. Braided $\mathbb{Z}_q$-extensions of pointed fusion categories. Proc. Amer. Math. Soc. 145 (2017) 995-1001.
Abstract, references, and article information   
View Article: PDF

[8] Gongxiang Liu, Fred Van Oystaeyen and Yinhuo Zhang. Quasi-Frobenius-Lusztig kernels for simple Lie algebras. Trans. Amer. Math. Soc. 369 (2017) 2049-2086. MR 3581227.
Abstract, references, and article information   
View Article: PDF

[9] Miriam Cohen and Sara Westreich. Probabilistically nilpotent Hopf algebras. Trans. Amer. Math. Soc. 368 (2016) 4295-4314.
Abstract, references, and article information   
View Article: PDF

[10] Juan Cuadra and Ehud Meir. On the existence of orders in semisimple Hopf algebras. Trans. Amer. Math. Soc. 368 (2016) 2547-2562.
Abstract, references, and article information   
View Article: PDF

[11] Paul Bruillard, Siu-Hung Ng, Eric C. Rowell and Zhenghan Wang. Rank-finiteness for modular categories. J. Amer. Math. Soc. 29 (2016) 857-881.
Abstract, references, and article information   
View Article: PDF

[12] Julien Bichon and Simon Riche. Hopf algebras having a dense big cell. Trans. Amer. Math. Soc. 368 (2016) 515-538.
Abstract, references, and article information   
View Article: PDF

[13] Sonia Natale. Jordan-H\"older theorem for finite dimensional Hopf algebras. Proc. Amer. Math. Soc. 143 (2015) 5195-5211.
Abstract, references, and article information   
View Article: PDF

[14] Uma N. Iyer and Christian Kassel. Generic base algebras and universal comodule algebras for some finite-dimensional Hopf algebras. Trans. Amer. Math. Soc. 367 (2015) 8465-8486.
Abstract, references, and article information   
View Article: PDF

[15] Gabriella Böhm, José Gómez-Torrecillas and Esperanza López-Centella. Weak multiplier bialgebras. Trans. Amer. Math. Soc. 367 (2015) 8681-8721.
Abstract, references, and article information   
View Article: PDF

[16] Julia Pevtsova and Sarah Witherspoon. Tensor ideals and varieties for modules of quantum elementary abelian groups. Proc. Amer. Math. Soc. 143 (2015) 3727-3741. MR 3359565.
Abstract, references, and article information   
View Article: PDF

[17] Hua-Lin Huang and Yuping Yang. Quasi-quantum planes and quasi-quantum groups of dimension $p^3$ and $p^4$. Proc. Amer. Math. Soc. 143 (2015) 4245-4260.
Abstract, references, and article information   
View Article: PDF

[18] V. A. Artamonov. Semi-simple Hopf algebras with restrictions on irreducible modules of dimension exceeding $1$. St. Petersburg Math. J. 26 (2015) 207-223.
Abstract, references, and article information   
View Article: PDF

[19] D.-G. Wang, J. J. Zhang and G. Zhuang. Connected Hopf algebras of Gelfand-Kirillov dimension four. Trans. Amer. Math. Soc. 367 (2015) 5597-5632.
Abstract, references, and article information   
View Article: PDF

[20] I. Heckenberger, A. Lochmann and L. Vendramin. Nichols algebras with many cubic relations. Trans. Amer. Math. Soc. 367 (2015) 6315-6356.
Abstract, references, and article information   
View Article: PDF

[21] T. Crespo, A. Rio and M. Vela. From Galois to Hopf Galois: Theory and Practice. Contemporary Mathematics 649 (2015) 29-46.
Book volume table of contents   
View Article: PDF

[22] A. S. Gordienko. Amitsur's conjecture for polynomial $H$-identities of $H$-module Lie algebras. Trans. Amer. Math. Soc. 367 (2015) 313-354. MR 3271263.
Abstract, references, and article information   
View Article: PDF

[23] S. Yu. Spiridonova. Generalized cocommutativity of some Hopf algebras and their relationship with finite fields. St. Petersburg Math. J. 25 (2014) 855-868.
Abstract, references, and article information   
View Article: PDF

[24] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[25] Gongxiang Liu and Siu-Hung Ng. On total Frobenius-Schur indicators. Contemporary Mathematics 623 (2014) 193-213.
Book volume table of contents   
View Article: PDF

[26] Vitor O. Ferreira and Lucia S. I. Murakami. Rationality of the Hilbert series of Hopf-invariants of free algebras. Proc. Amer. Math. Soc. 142 (2014) 821-826.
Abstract, references, and article information   
View Article: PDF

[27] Huixiang Chen, Fred Van Oystaeyen and Yinhuo Zhang. The Green rings of Taft algebras. Proc. Amer. Math. Soc. 142 (2014) 765-775.
Abstract, references, and article information   
View Article: PDF

[28] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[29] D.-G. Wang, J. J. Zhang and G. Zhuang. Lower bounds of growth of Hopf algebras. Trans. Amer. Math. Soc. 365 (2013) 4963-4986.
Abstract, references, and article information   
View Article: PDF

[30] D. V. Gugnin. Topological applications of graded Frobenius $n$-homomorphisms, II. Trans. Moscow Math. Soc. 73 (2012) 167-182.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 56 found      Go to page: 1 2